# SDR UIEA2021052601186

- Difficulty date: May 26, 2021
- Submitted: May 28, 2021
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 90,133 hours, 25,545 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Transmitter
- Part number: 41817054
- Part serial: AAW1087
- Condition: Leaking
- Location: Nr 2 Eng Fuel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

#2  ENG  FUEL TRANSMITTER  LEAKING  DURING  WET  MOTORING( REMOVED AND REPLACED ENGINE FUEL PUMP INTERSTAGE  PRESSURE TRANSMITTER IN ACCORDANCE  WITH B767  AMM  REMOVAL-   73-33-01-002-001-H00 INSTALLATION- 73-33-01-402-007-H00.  REQUIRES LEAK  AND OPS CHECK ACCOMPLISHED  P.P  TEST  #2  ( DRY MOTOR) REF MM    71-00-00-712-168-H05  NO LEAKS  NOTED )
